# SDR ASAA2023081544626

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,530 hours, 18,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: AS150518A0032
- Condition: Damaged
- Location: Ecs Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1965863 TASKCARD: N/R-00001 ) REMOVED AND REPLACED DAMAGED FLEXIBLE DUCT ON THE LH MIX MUFF REF AMM 21-51-17.OPS CHECK GOOD AND NO LEAK NOTED. THIS CLEARS MEL. PLACARD REMOVED .SEAMC DAVE NOTIFIED.
